Alert archive / Oklahoma / High Wind Warnings in 2022

High Wind Warning 4, NWS Norman, OK

April 7, 202217 counties in Oklahoma

NWS Norman, OK issued this high wind warning at Apr 7, 2022, 2:00 AM CDT for 17 counties in Oklahoma. It took effect at Apr 7, 2022, 9:00 AM CDT. It was in force for 10 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 7, 2022, 2:00 AM CDT (07:00 UTC)
In effect from
Apr 7, 2022, 9:00 AM CDT
Expired
Apr 7, 2022, 7:00 PM CDT
In force
10 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Blaine County, OK, Caddo County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK

The radar

The Altus AFB radar (KFDR), 136 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 2:05 PM CDTNON-TSTM WND GST 595 Sw Butler, OK
Apr 7, 2:30 PM CDTNON-TSTM WND GST 585 Ne Dempsey, OKCHEYENNE SITE.
Apr 7, 2:40 PM CDTNON-TSTM WND GST 604 S Tipton, OK
Apr 7, 2:45 PM CDTNON-TSTM WND GST 614 Wsw Weatherford, OK
Apr 7, 2:55 PM CDTNON-TSTM WND GST 583 N Altus, OKALTUS MUNICIPAL AIRPORT.
Apr 7, 3:33 PM CDTNON-TSTM WND GST 594 Se Hobart, OK
Apr 7, 3:42 PM CDTNON-TSTM WND GST 593 Sse Frederick, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -124 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3768 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-124 m²/s²
0-3 km storm-relative helicity
-73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

403 
WWUS74 KOUN 070700
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
200 AM CDT Thu Apr 7 2022

OKZ011-017-021>023-034>038-071500-
/O.UPG.KOUN.WI.Y.0015.220407T1500Z-220408T0000Z/
/O.NEW.KOUN.HW.W.0004.220407T1400Z-220408T0000Z/
Major-Blaine-Beckham-Washita-Caddo-Greer-Kiowa-Jackson-Tillman-
Comanche-
Including the cities of Fairview, Watonga, Geary, Okeene, 
Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton,
Mangum, Granite, Hobart, Snyder, Altus, Frederick, and Lawton
200 AM CDT Thu Apr 7 2022

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Major, Blaine, Beckham, Washita, Caddo, Greer, Kiowa, 
  Jackson, Tillman and Comanche Counties.

* WHEN...From 9 AM this morning to 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ004-005-009-010-014>016-071500-
/O.UPG.KOUN.HW.A.0001.220407T1500Z-220408T0000Z/
/O.NEW.KOUN.HW.W.0004.220407T1400Z-220408T0000Z/
Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-
Including the cities of Buffalo, Laverne, Alva, Shattuck, Arnett,
Gage, Fargo, Woodward, Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, and Clinton
200 AM CDT Thu Apr 7 2022

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Harper, Woods, Ellis, Woodward, Roger Mills, Dewey and 
  Custer Counties.

* WHEN...From 9 AM this morning to 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ020-071500-
/O.EXB.KOUN.WI.Y.0015.220407T1400Z-220408T0000Z/
Payne-
Including the city of Stillwater
200 AM CDT Thu Apr 7 2022

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Payne County.

* WHEN...From 9 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ006>008-012-013-018-019-024-025-027>029-033-039>041-044>046-
050-TXZ083>090-071500-
/O.EXT.KOUN.WI.Y.0015.220407T1400Z-220408T0000Z/
Alfalfa-Grant-Kay-Garfield-Noble-Kingfisher-Logan-Canadian-
Oklahoma-Grady-McClain-Cleveland-Harmon-Stephens-Garvin-Murray-
Cotton-Jefferson-Carter-Love-Hardeman-Foard-Wilbarger-Wichita-
Knox-Baylor-Archer-Clay-
Including the cities of Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, 
Kingfisher, Hennessey, Okarche, Guthrie, Yukon, Concho, El Reno, 
Mustang, Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, 
Blanchard, Norman, Moore, Hollis, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Walters, Temple, Waurika, Ringling, 
Ryan, Ardmore, Marietta, Thackerville, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
200 AM CDT Thu Apr 7 2022

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, northern, northwest, southern, 
  southwest and western Oklahoma and northern Texas.

* WHEN...From 9 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
606 
WWUS74 KOUN 071516
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1016 AM CDT Thu Apr 7 2022

OKZ004-005-009>011-014>017-021>023-034>038-080000-
/O.CON.KOUN.HW.W.0004.000000T0000Z-220408T0000Z/
Harper-Woods-Ellis-Woodward-Major-Roger Mills-Dewey-Custer-Blaine-
Beckham-Washita-Caddo-Greer-Kiowa-Jackson-Tillman-Comanche-
Including the cities of Buffalo, Laverne, Alva, Shattuck, Arnett,
Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici,
Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, 
Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton,
Mangum, Granite, Hobart, Snyder, Altus, Frederick, and Lawton
1016 AM CDT Thu Apr 7 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Portions of northwest, southwest and western Oklahoma.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ006>008-012-013-018>020-024-025-027>029-033-039>041-044>046-
050-TXZ083>090-080000-
/O.CON.KOUN.WI.Y.0015.000000T0000Z-220408T0000Z/
Alfalfa-Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-
Oklahoma-Grady-McClain-Cleveland-Harmon-Stephens-Garvin-Murray-
Cotton-Jefferson-Carter-Love-Hardeman-Foard-Wilbarger-Wichita-
Knox-Baylor-Archer-Clay-
Including the cities of Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, 
Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, 
Concho, El Reno, Mustang, Oklahoma City, Chickasha, Tuttle, 
Purcell, Newcastle, Blanchard, Norman, Moore, Hollis, Duncan, 
Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Walters, 
Temple, Waurika, Ringling, Ryan, Ardmore, Marietta, Thackerville,
Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, 
Knox City, Seymour, Archer City, Holliday, Lakeside City, 
Scotland, and Henrietta
1016 AM CDT Thu Apr 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Portions of central, northern, northwest, southern and 
  southwest Oklahoma and northern Texas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Mahale
754 
WWUS74 KOUN 071809
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
109 PM CDT Thu Apr 7 2022

OKZ004-005-009>011-014>017-021>023-034>038-080000-
/O.CON.KOUN.HW.W.0004.000000T0000Z-220408T0000Z/
Harper-Woods-Ellis-Woodward-Major-Roger Mills-Dewey-Custer-Blaine-
Beckham-Washita-Caddo-Greer-Kiowa-Jackson-Tillman-Comanche-
Including the cities of Buffalo, Laverne, Alva, Shattuck, Arnett,
Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici,
Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, 
Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton,
Mangum, Granite, Hobart, Snyder, Altus, Frederick, and Lawton
109 PM CDT Thu Apr 7 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Portions of northwest, southwest and western Oklahoma.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ026-080000-
/O.EXA.KOUN.WI.Y.0015.000000T0000Z-220408T0000Z/
Lincoln-
Including the cities of Chandler, Stroud, Prague, Meeker, 
Davenport, and Wellston
109 PM CDT Thu Apr 7 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...Lincoln County.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ006>008-012-013-018>020-024-025-027>029-033-039>041-044>046-
050-TXZ083>090-080000-
/O.CON.KOUN.WI.Y.0015.000000T0000Z-220408T0000Z/
Alfalfa-Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-
Oklahoma-Grady-McClain-Cleveland-Harmon-Stephens-Garvin-Murray-
Cotton-Jefferson-Carter-Love-Hardeman-Foard-Wilbarger-Wichita-
Knox-Baylor-Archer-Clay-
Including the cities of Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, 
Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, 
Concho, El Reno, Mustang, Oklahoma City, Chickasha, Tuttle, 
Purcell, Newcastle, Blanchard, Norman, Moore, Hollis, Duncan, 
Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Walters, 
Temple, Waurika, Ringling, Ryan, Ardmore, Marietta, Thackerville,
Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, 
Knox City, Seymour, Archer City, Holliday, Lakeside City, 
Scotland, and Henrietta
109 PM CDT Thu Apr 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Portions of central, northern, northwest, southern and 
  southwest Oklahoma and northern Texas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Mahale

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Apr 7, 1:54 AM CDT, 6 minutes earlier.

Area forecast discussion, Apr 7, 1:54 AM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
154 AM CDT Thu Apr 7 2022

...New SHORT TERM...

.SHORT TERM...
(Today and tonight)
Issued at 152 AM CDT Thu Apr 7 2022

The forecast through Friday morning is all about the wind. The deep
upper low over the western Great Lakes region has induced a
substantial height gradient to its southwest extending over Oklahoma
today. Models indicate a 700 mb jet streak passing over northwestern
Oklahoma after sunrise and translating ESE toward southwestern
Oklahoma around midday or early afternoon. The HRRR presents wide
swaths of 50-55 knot surface wind gusts over much of this region.
The high wind watch will be converted to a high wind warning and
expanded southward for today. A second jetlet is forecast to rotate
around the southwest part of the low passing over central Kansas and
north central/northeastern Oklahoma this evening. For now, the
current wind advisory through 7 PM seems adequate for north central
Oklahoma, but consideration for an extension may be needed later
today. No changes to the Red Flag Fire Warning which covers all west
of I-35 and Kay and Noble Counties.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 515 PM CDT Wed Apr 6 2022

The aforementioned low pressure system moves slowly eastward, and
breezy northwest winds and below-average temperatures are
expected during the day on Friday. The breezy and dry conditions
will yield near critical fire weather potential across western
Oklahoma and western north Texas on Friday. Low temperatures are
prog'd to reach freezing Thursday night into Friday morning across
far northwest Oklahoma and freezing temperatures expand across
much of northern Oklahoma on Friday night. As we are nearing the
climatological average day(s) of the last freeze of the season, a
Freeze Warning will be considered later packages.

A warm-up begins on Saturday as an upper ridge moves overhead, and
as breezy surface winds shift to the south. As an upper trough
digs over the Upper Colorado Basin, low-level southerly flow
begins transporting moisture into the area and a dryline takes
shape on Sunday. A weak front appears to drop into northwest
Oklahoma Sunday night with a triple point possibly tracking into
western Oklahoma on Monday, and shower/thunderstorm chances
return, mainly for areas east of I-35. While midlevel flow is
modest, some strong to severe storms may be possible with moderate
instability and steep lapse rates prog'd. The dryline retreats
Monday night and advances again on Tuesday, but the main upper
level trough has trended a bit slower compared to previous runs.
Shower/storm chances continue on Tuesday with the potential for
severe weather.

Fire weather concerns will be present throughout the long term
period.

Thompson

&&

.AVIATION...
(06Z TAFS)
Issued at 1047 PM CDT Wed Apr 6 2022

North winds have diminished this evening and will continue to
gradually diminish overnight before increasing quickly Thursday
morning. Most of the TAF sites will see gusts over 40kts with the
possibility of better than 50kts at both CSM/WWR. Some ceilings
may occur but will remain VFR.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  63  40  62  36 /   0   0   0   0
Hobart OK         66  36  66  34 /   0   0   0   0
Wichita Falls TX  68  40  68  38 /   0   0   0   0
Gage OK           63  33  63  32 /   0   0   0   0
Ponca City OK     61  37  60  29 /  10   0   0   0
Durant OK         66  41  66  38 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
     for OKZ006>008-012-013-018>020-024-025-027>029-033-039>041-
     044>046-050.

     Red Flag Warning from 10 AM this morning to 8 PM CDT this
     evening for OKZ004>018-021>024-027-033>039-044-045.

     High Wind Warning from 9 AM this morning to 7 PM CDT this
     evening for OKZ004-005-009>011-014>017-021>023-034>038.

TX...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
     for TXZ083>090.

     Red Flag Warning from 10 AM this morning to 8 PM CDT this
     evening for TXZ083>090.

&&

SHORT TERM...09
LONG TERM....01
AVIATION...30
Hazardous weather outlook, Apr 6, 10:21 PM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1021 PM CDT Wed Apr 6 2022

OKZ004>048-050>052-TXZ083>090-080330-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1021 PM CDT Wed Apr 6 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Fire Weather...
Increased fire weather conditions will remain a concern in at
least parts of the area through early next week. Critical to
extreme fire weather conditions will be possible again Thursday,
especially in parts of western Oklahoma and western north Texas.
Near critical conditions will be possible Friday before critical
conditions return to parts of the area this weekend.

.Wind...
Strong northwest winds are expected again Thursday, especially in
parts of western Oklahoma, with wind gusts up to 50-60 mph possible
in some locations.

.Thunderstorms...
Showers and thunderstorms will be possible across portions of the
area for several days next week. Strong to severe storms could be
possible on some of those days depending on how the conditions
develop.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:22 PM CDTHigh Wind WatchOUNCuster, Dewey, Ellis, Harper, Roger Mills, Woods and 1 more7 hr
Apr 7, 2:45 AM CDTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Comanche, Cotton and 14 more24 hr

Nearby

High Wind Warnings in Oklahoma, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.